MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device has wireless module intermittent connection issues.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One device was returned for analysis in good condition.A dhr review is not applicable in this case because item is a purchased finished good, manufacturing records are retained by the supplier at their manufacturing site and are not readily available for review.Evaluation found the comm module connecting to the pump properly and was being detected without errors when paired with a known good operating pump.Evaluation did find the comm module failing to enable its wireless settings and connect to the wireless network.The most probable cause is a malfunctioning wireless radio board.Device is being sent to supplier for further analysis.B3.Date of event: unknown.No information has been provided to date.

Brand Name
CADD SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21657349
Report Number3012307300-2025-03117
Device Sequence Number7536489
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969(17)241217(10)18489537
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Catalogue Number21-2131-25
Device Lot Number18489537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown